Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN LP SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN LP SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number
86450
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
10/06/2020
Type of Reportable Event
Malfunction
Event or Problem Description
During code blue: after intubation, provider discovered the et tube was malfunctioning.Tube was removed and reportedly had a crack in it.
New Search
Submit an Adverse Event Report
Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer
(Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key
10816369
Report Number
10816369
Device Sequence Number
19856024
Product Code
BTR
UDI-Device Identifier
30884522000462
UDI-Public
(01)30884522000462(17)2503
Combination Product (Y/N)
N
Initial Reporter State
TX
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
10/13/2020
Report Date
(Section F)
10/13/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
86450
Device Catalogue Number
86450
Device Lot Number
20C0476JZX
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
11/10/2020
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Weight
54
Date Report Sent to FDA
10/13/2020